OLYMPUS WINTER & IBE GMBH TELESCOPE "OES ELITE", 4 MM, 30°, HD, AUTOCLAVABLE; RIGID ENDOSCOPE TELESCOPE
Back to Search Results |
| Model Number |
WA2T430A |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the rigid endoscope telescope, which is an olympus asset for a separate issue.During the evaluation of the device, broken cover glass was observed.The service repair technician indicated that the most likely cause of the finding was due to component failure.There was no patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the most probable cause is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.